# SDR FAAA201408280044

- Difficulty date: August 13, 2014
- Submitted: August 28, 2014
- Operation: General aviation
- Aircraft: N550PS
- Make and model: Czawsp SPORTCRUISER
- Aircraft serial: P1001060
- Aircraft time: 903 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: SG0270N
- Condition: Fractured
- Location: Nlg
- Part time: 903 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR LEG COLLAPSED DURING LANDING AFTER THIRD TOUCH AND GO MANUEVER. FOUND NLG TUBE FRACTURED AT "Y" WELD WHERE TUBE ATTACHES TO FUSELAGE MOUNT YOKE. APPEARS A CRACK HAD BEEN IN THE AREA FOR SOME TIME.  NO INSPECTION IN THIS AREA OTHER THAN VISUAL. NO NDT.  SECOND OCCURANCE OF THIS EXACT FAILURE, SDR 2012FA0000555, OF THIS TYPE USED IN FLIGHT TRAINING. MFG HAS ISSUED SB'S TO OBSERVE LANDING SPEEDS TO REDUCE CHANCE OF NOSE WHEEL SHIMMY.
